# SDR SROM20080024

- Difficulty date: September 26, 2008
- Submitted: November 20, 2008
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 40,055 hours, 38,103 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31355440
- Part serial: 0625
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MINI EVACUATION DEMONSTRATION TRAINING SLIDE DEPLOYED BUT DID NOT INFLATE. WAITING ON TEAR DOWN REPORT FOR FINAL DISPOSITION.  11/20/08 FINAL DISPOSITION. TEARDOWN REPORT INDICATED NO FINDINGS.
